# SDR AUS20030558

- Difficulty date: June 6, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 200304016
- Condition: Bird Ingestion
- Location: Nr 2
- Part time: 33,272 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE BIRDSTRIKE. BIRD HAD ENTERED CORE OF ENGINE. ENGINE REMOVED FOR REPAIR.
